MAUDE Adverse Event Report: TIDI PRODUCTS LLC UNIVERSAL TWICE-AS-TOUGH QUICK RELEASE CUFF; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC UNIVERSAL TWICE-AS-TOUGH QUICK RELEASE CUFF; RESTRAINT, PROTECTIVE
Model Number 2700Q
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 customer confirmed the product will not be returning for analysis.Therefore, this event is reported based on the information provided by the customer.A review of the device history record (dhr) of the affected lot number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The unit passed all verification testing and met manufacturing specifications prior to being released for distribution.Based on the reported issue of the patient slamming the buckle portion of the restraint against the bed, confirms patient was in combative / agitated state.The instructions for use warns: additional or different body or limb restrains may be needed for some patients that may require additional interventions in conjunction with a restraint in order to prevent injury to self or others.Example, if the patient pulls violently against the bed straps.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, cracked or broken buckles or locks, and/or that hook-and-loop adheres securely, as these may allow patient to remove cuff.Application instructions step 3 state once the buckle is in place and the strap is secured to the frame, pull on the excess strap end to adjust to the desired length between the cuff and the attachment point.To limit unwanted adjustment, tie an overhand knot with the excess strap directly below the quick-release buckle.Secure the remaining strap end(s) out of the reach of the patient.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted manufacturer reference file (b)(4).H3 other text : product was discard.
 
Event or Problem Description
Customer reported issue with part 2700q, on (b)(6) 2024 at 10:38pm a patient was slamming and pressing the gray portion of the buckle against the bed and it cracked the buckle.No injury or incident.Item is not available for inspection as item was discarded, lot number reported was next on customers shelf lot number 4022t003.

Brand Name
UNIVERSAL TWICE-AS-TOUGH QUICK RELEASE CUFF
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key20054012
Report Number2182318-2024-00108
Device Sequence Number7971688
Product Code FMQ
UDI-Device Identifier10190676002792
UDI-Public10190676002792
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2700Q
Device Catalogue Number2700Q
Device Lot Number4022T003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown